Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2016 Vol. 6 No. 4


PagesTitle and authors
275-284Oscillations of dynamic equations on time scales with advanced arguments
Özkan Öcalan; Umut Mutlu Özkan
DOI: 10.1504/IJDSDE.2016.10002709

285-304Dynamics of an almost periodic delayed predator-prey model with Beddington-DeAngelis functional response
Liyan Pang
DOI: 10.1504/IJDSDE.2016.10002710

305-317Stability conditions of a coupled system of fractional q-difference Lotka-Volterra model
Kuikui Ma; Zhenlai Han; Yongxiang Zhang
DOI: 10.1504/IJDSDE.2016.10002711

318-334Almost periodic solution for a population dynamic system on time scales with an application
Meng Hu
DOI: 10.1504/IJDSDE.2016.10002712

335-345Dynamical behaviour of high-order rational difference equation system
Qianhong Zhang; Jianjun Jiao; Wenzhuan Zhang; Yuanfu Shao
DOI: 10.1504/IJDSDE.2016.10002713

346-357Boundary value problems of fractional q-difference Langevin equations
Baiyan Xu; Yuejin Zhang
DOI: 10.1504/IJDSDE.2016.10002716

358-369Consumption externalities and indeterminacy in a continuous-time two-sector growth model
Takuma Kunieda; Kazuo Nishimura
DOI: 10.1504/IJDSDE.2016.10002720